# SDR AALA202501272854

- Difficulty date: January 4, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY  BEARING OF THE ELEVATOR HINGE ARM END FITTING 1ON RH HORIZONTAL STABILIZER. MAINTENANCE REPLACED HINGE ARM END FITTING ON RH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A  AND AMM 55-16-42-400-001-A.
